| Catalog Number |
309570 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
Material # 309570, batch # 1161233.It was reported that the bd syringe 3ml ll w/ndl 25x5/8 rb had a syringe needle connectivity issue.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Needle comes off of syringe item(s): 309570, lot(s): 1161233.Date incident occurred: on going was the patient impacted? yes, needle comes off of syringe if yes, describe: 3 bottles of b12 wasted is a sample available?: yes.Customer request?: needing reimbursement for syringes and b12.Customer response on (b)(6) 2025.That¿s what you call really bad multi-tasking.Sorry.Yes, i was waiting for you to contact me about the bad syringes and the loss of three bottle so my b12 serum, which is costly.The bad syringes occurred on these dates: (b)(6) 24 and (b)(6) 2025.I did not get a shipping label and i¿m not sure what you want me to return.I discarded two of the three bad syringes.I have the open and now useless b12 bottles and two of the pharmacy bottles.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
One sample was provided to our quality team for investigation.A visual inspection was performed with 30x magnification no defects or imperfections were observed.The sample was assembled to a syringe with saline solution.The solution was expelled with no issued observed.Based on the investigation and with the sample analysis the symptom reported could not be confirmed.Furthermore, a device history record review was completed for provided lot number 1161233.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.